RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 3, Pages 522–525 (Mi dan33345)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Nonlinear oscillations of thin plates with allowance for rotational inertia

N. F. Morozov

Leningrad Technological Institute of the Pulp and Paper Industry

Full text: PDF file (414 kB)

Bibliographic databases:
UDC: 534.121.1
Presented: И. Н. Векуа
Received: 01.12.1966

Citation: N. F. Morozov, “Nonlinear oscillations of thin plates with allowance for rotational inertia”, Dokl. Akad. Nauk SSSR, 176:3 (1967), 522–525

Citation in format AMSBIB
\Bibitem{Mor67}
\by N.~F.~Morozov
\paper Nonlinear oscillations of thin plates with allowance for rotational inertia
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 3
\pages 522--525
\mathnet{http://mi.mathnet.ru/dan33345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223130}
\zmath{https://zbmath.org/?q=an:0165.28003}


Linking options:
  • http://mi.mathnet.ru/eng/dan33345
  • http://mi.mathnet.ru/eng/dan/v176/i3/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Sedenko, “The classical solubility of initial-boundary-value problems in the non-linear theory of oscillations of shallow shells”, Izv. Math., 60:5 (1996), 1027–1059  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Krys'ko, V. N. Kuznetsov, S. V. Polyakova, “Operator approach to a geometrically nonlinear problem of static stability of plates and shells”, Russian Math. (Iz. VUZ), 42:2 (1998), 37–43  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:66
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021